MAUDE Adverse Event Report: SYNTHES GMBH PSI SD800.440 PEEK IMPLANT; PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE

SYNTHES GMBH PSI SD800.440 PEEK IMPLANT; PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE
Catalog Number SD800.440
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, this implant had a slight fitment issue during surgery.The implant sat a bit high along the posterior edge.The implant was still used and added no additional time to the case.This was made aware during a routine check-in with the surgeon.This report involves one (1) psi sd800.440 peek implant this is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: the product was not returned to j&j medtech orthopaedics for evaluation.The j&j medtech orthopaedics send the complaint information to r&d team conducted an investigation based on provided evidence device was not returned so a visual inspection cannot be performed.Device was not returned so functional test is not applicable.This implant was designed appropriately per the relevant work instructions and the surgeon approved the design prior to manufacture and shipment.The device was not returned so no further investigation is possible.The overall complaint was not confirmed as the psi sd800.440 peek implant was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: part number: sd800.400-us.Lot number: 11665p3.Part manufacture date: 03/11/2024.Manufacturing location: brandywine.Part expiration date: n/a.Nonconformance noted: n/a.A review of the device history record of this lot revealed no complaint-related anomalies.The device history record shows that the patient specific implant (psi) was processed through all operations on the released routing for part number sd800.400-us and met all inspection specification requirements at the time of release with no issues documented during manufacture that would contribute to this complaint condition.Product lot met all inspection specification requirements at the time of release with no issues documented during manufacture that would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PSI SD800.440 PEEK IMPLANT
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19533382
Report Number8030965-2024-07451
Device Sequence Number15347259
Product Code GXN
UDI-Device Identifier10887587065113
UDI-Public(01)10887587065113
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K053199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSD800.440
Device Lot Number11665P3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown